# SDR HALA2019022500065

- Difficulty date: February 22, 2019
- Submitted: February 26, 2019
- Operation: Air carrier
- Aircraft: N373HA
- Make and model: Airbus A330-243
- Aircraft serial: 1530
- Aircraft time: 21,743 hours, 3,367 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Warning Message
- Condition: False Activation
- Location: Thrust Reverser
- Stage of operation: LD
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ETOPS SIGNIFICANT SYSTEM -  ENGINE 2 REVERSER FAULT ON LANDING. // FOUND PFR MSG 783113. PERFORMED TROUBLE SHOOT PER HAL A330 TSM 78-30-00, GND SCAN HAS NO MSG. T/R FOR #2 ENG DEP AND STOW TEST PASSED. PLZ MONITOR ON SUBSEQUENT FLTS, A/C OK FOR SVC.
